# SDR UIEA200600177

- Difficulty date: July 14, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 96,730 hours, 16,602 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 65B0853395
- Condition: Cracked
- Location: Zone 500
- Part time: 96,730 hours, 16,602 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REGULAR INSPECTION, LT WING OB MID FLAP COVE PANEL DISCOVERED CRACKED ON UNDERSIDE APPROX 22 IN ADJACENT TO SUPPORT ARMS LOCATED AT STA 1100/1122.  REPAIRED IAW SRM 51-40-12 AND EO 4757A301.
